Hokkaido Mathematical Journal

No.2

KAWAI Shigeo,
Operator $\Delta$-aK on surfaces
Hokkaido Mathematical Journal, 17 (1988) pp.147-150
SE-ASHI Yutaka,
On differential invariants of integrable finite type linear differential equations
Hokkaido Mathematical Journal, 17 (1988) pp.151-195
ABDULLAH Saleh,
Solvability of convolution equations in $K^{'}_{M}$
Hokkaido Mathematical Journal, 17 (1988) pp.197-209
JURKAT W. B., ZWIESLER H. J.,
Completeness of the reduction of scalar, meromorphic differential equations of second order
Hokkaido Mathematical Journal, 17 (1988) pp.211-233
MORIYAMA Yoichi,
Remarks on manifolds which admit locally free nilpotent Lie group actions
Hokkaido Mathematical Journal, 17 (1988) pp.235-240
KISHI Kazuo,
A certain logmodular algebra and its Gleason parts
Hokkaido Mathematical Journal, 17 (1988) pp.241-277